Bad side effects most likely due to Xyrem

Add new topic

This topic contains 0 replies, has 1 voice, and was last updated by  SMatheis66 6 months, 1 week ago.

Viewing 1 post (of 1 total)
  • Author
    Posts
  • #334861

    SMatheis66
    Participant

    I have both Narcolepsy and Fibromyalgia and have been taking xyrem many years now. With the Fibromyalgia the pain comes and goes and the severity is different all the time. I am currently taking 4.5 mls if xyrem twice at night. Minutes after it starts to kick in my neck, hands, fingers and elbows start to burn. All thru the night I am stretching my neck in all directions trying to pop it, and am squeezing my hands and fingers as well as popping them constantly. I even ask my husband to squeeze my fingers too. The tighter the squeeze or harder the massage the better for a few seconds at least. Stretch and pop elbows too. Is driving me nuts. I have not slept well for years after going thru menopause and now lucky to get 4 hours total. You can now just imagine how bad my eds is now. I have skipped the xyrem to see if my symptoms stopped. I still had them, pain still there but not as bad. As far as sleep ability, made no difference. I cannot deal with the severe pain much longer and my doctors will not allow a strong pain pill to be taken a long with xyrem. High doses of ibuprofen and such does absolutely nothing.

    Anyone else have these odd symptoms with xyrem?

Viewing 1 post (of 1 total)

You must be logged in to reply to this topic.

Pin It on Pinterest